# SDR ASAA2014053107992

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,897 hours, 42,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED PLASTIC COVER ON EMERGENCY EXIT SIGN AT L1 DOOR IS BROKEN.  ACFT GROUNDED.  RESECURED L1 DOOR EMERGENCY EXIT SIGN COVER REF CMM 33-50-10.
